# SDR UIEA2024021000078

- Difficulty date: February 18, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 89,811 hours, 20,293 cycles
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: UNKNOWN
- Condition: No Test
- Location: Microphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIGGER LH/RH POSITION DON'T PUSH PTT SWITCH ON MIKE MODE AND FAIL TEST IAW EO 6723A218.( TRIGGER LH/RH POSITION WERE REWORKED PUSH PTT SWITCH ON MIKE MODE PER SRM 51-10-02 PAR 6 REV 48. NO FURTHER DEFECTS NOTED. )
